Volume 27, Issue 5
Preface

DOI:

J. Comp. Math., 27 (2009), pp. 561-562

Published online: 2009-10

Preview Full PDF 104 1685
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-27-561, author = {}, title = {Preface}, journal = {Journal of Computational Mathematics}, year = {2009}, volume = {27}, number = {5}, pages = {561--562}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10366.html} }
TY - JOUR T1 - Preface AU - JO - Journal of Computational Mathematics VL - 5 SP - 561 EP - 562 PY - 2009 DA - 2009/10 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10366.html KW - AB -
. (1970). Preface. Journal of Computational Mathematics. 27 (5). 561-562. doi:
Copy to clipboard
The citation has been copied to your clipboard